# SDR USAA2010091391981

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 42,385 hours, 17,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 90758
- Condition: Low Pressure
- Location: R2 Door
- Part time: 30,823 hours, 12,274 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE PRESSURE LOW.  THE 2R DOOR ASSIST BOTTLE SERVICED PER AMM 52-22-14.
